# SDR ASOA2013111909424

- Difficulty date: October 31, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT LOWER WING FUEL ACCESS HOLE 540FB INBD LANDING HAS MULTIPLE INDICATIONS.  2.0" IN L X .250 W,  50 PERCENT FSH FAILED NDT INSPECTION.  C/W ECTC EO 6900-57-81 AND C/W IAW REO 601R-57-21-030, REV K.
